Recursion relations for the canonical solution of Sturm-Liouville problem with turning points

H.R. Marasi

Abstract


The paper studies the differential equation y’’+(ρ2φ2(x)−q(x))y=0,on a finite interval I, say I=[0,1], where I contains m turning points, x1,x2,...,xm, that is, zeros of φ. We show that if one obtains the canonical solution of an initial value problem generated by the equation in the interval [0,x1), the canonical solutions in the remaining intervals can be obtained recursively.

Full Text: PDF

How to Cite this Article:

H.R. Marasi, Recursion relations for the canonical solution of Sturm-Liouville problem with turning points, J. Math. Comput. Sci., 4 (2014), 531-541

Copyright © 2014 H.R. Marasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS